Lower and upper bounds for prices of Asian-type options

A. A. Novikov*, N. E. Kordzakhia

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    In the context of dealing with financial risk management problems, it is desirable to have accurate bounds for option prices in situations when pricing formulae do not exist in the closed form. A unified approach for obtaining upper and lower bounds for Asian-type options is proposed in this paper. The bounds obtained are applicable to the continuous- and discrete-time frameworks for the case of time-dependent interest rates. Numerical examples are provided to illustrate the accuracy of the bounds.

    Original languageEnglish
    Pages (from-to)225-231
    Number of pages7
    JournalProceedings of the Steklov Institute of Mathematics
    Volume287
    Issue number1
    DOIs
    Publication statusPublished - 27 Nov 2014

    Fingerprint

    Dive into the research topics of 'Lower and upper bounds for prices of Asian-type options'. Together they form a unique fingerprint.

    Cite this